sexologist-icon
Effects of i pill
My frnd has taken I pill after abt 2 hrs of intercourse. Wat should she do to get her periods on time?? If at all they are going to b affected by pill.
105 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Neelima Deshpande
Sexologist 26 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thank you for your question. Taking the ipill can be associated with unscheduled bleeding or early or late periods. There is no way to make the periods come on time. She will have to wait till they come or do a pregnancy test if they are delayed. The ipill is an emergency contraceptive. It can never be as good as regular effective contraception in preventing an unwanted pregnancy. Using a reliable contraceptive takes the guesswork out of preventing a pregnancy and predicting periods. There are several to choose from in addition to condoms. Condoms are very good at preventing infection but the failure rate in preventing unwanted pregnancy is unacceptably high ( because couples forget to use them or they tear or slip). Her gynaecologist can help with recommending a suitable reliable method. Best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.